How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 65296
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

Diabetic stage 2 Heart attack 1987 Claudication for several

Resolved Question:

Diabetic stage 2
Heart attack 1987
Claudication for several years but foot numbness is increasing over last 6 months
Calf. Pain was originally d is covered about 9 years ago but I have been advised to walk through the pain
Submitted: 3 years ago.
Category: Medical
Expert:  DrRussMD replied 3 years ago.
Dr. Thomas, MD :

hello

Dr. Thomas, MD :

what is your question?

DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 65296
Experience: Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
DrRussMD and 3 other Medical Specialists are ready to help you
Expert:  Dr. David replied 3 years ago.
This is Dr. David

I am sorry you are having bad claudication pain when you walk.

it sounds like you most likely have very bad blood vessels and poor circulation.

there is a medication which can help.

there is a medication called Trental or pentoxifylline which can help your claudication and circulation pain

have you tried this?

also you could have neuropathy pain in your legs from your diabetes causing the foot numbness

lyrica or neurotin medication can help with this numbness.

have you tried these medications?
Customer: replied 3 years ago.

I appreciate your comments and will examine your response in the next few days.

I note the recommended medication and will see the local pharmacy

RE Horne

Expert:  Dr. David replied 3 years ago.
best of luck to you

let me know if you have other questions.

if done for now, please leave positive rating below the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com